advertisement
Question
Posted by: noni | 2007/06/06

Can contraception cause infertility

I used nur-iseterate for a very long time and I have been trying to conceive for about six months but without any succes. Its been a year since I stopped using the injection. And sometimes I get very painful periods. My question is can a long use of contraception affect my ability to conceive or am I just being impatient?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Noni

It may take up to 2 years for the effect of injectable contraceptives to reverse fully. However, if all other factors are normal, ovulation induction treatment may speed up conception.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement